# SDR C7WA200200012

- Difficulty date: July 13, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N511PE
- Make and model: Boeing 727232
- Aircraft serial: 20634
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND LEVEL 2 CORROSION STRINGER 21L BETWEEN BS 720 AND 740. REPAIRED FUSELAGE STRINGER 21L FROM BS 720E PLUS 3 TO BS 740 IAW SRM 53-10-3 FIG 1.  (M)
